# SDR ASAA2018123187606

- Difficulty date: December 28, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 12,550 hours, 4,208 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CAB ZONE TEMP CAUTION ILLUMINATED UPON RECALL. GROUNDED - YES. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE, #2 PZTC FLIGHT DECK TRIM VALVE LIGHT ILLUMINATED ON BIT AND PREVIOUS FLIGHT, BUT NOT VERIFY PHASE OF TEST. OPERATED BOTH PACKS, ABLE TO ADJUST FLIGHT DECK TEMPERATURE, ZONE TEMP LIGHT DID NOT ILLUMINATE. REPEATED PACK /ZONE TEMP CONTROLLER BITE WITH NO FAULTS NOTED. REF B737-900 AMM 21-61-00. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
